Molybdenum & swollen feet?

Home The Candida Forum Candida Questions Molybdenum & swollen feet?

This topic contains 3 replies, has 4 voices, and was last updated by  Able900 7 years, 5 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #70005

    Munoz
    Member
    Topics: 29
    Replies: 32

    Hi everybody, I am feeling much better today since I had the die-off recently. Just I want to share my experience during last 4 days my feet started to swollen up to my ankles and pain all over my body, I was very worried, I start looking for what is the really new thing I added and was either the SF722 or Molybdenum, so i stopped the SF722 and keep taking MO. I read that too much Molybdenum can lead to have gout, then also read that maximum doses should be 15 mg ( I am taking the 250 mcg). I stopped taking it and my feet are pretty much back to normal. Does anybody experience anythig like this before?

    #70008

    raster
    Participant
    Topics: 104
    Replies: 6838

    Here’s a post from someone who got edema:

    http://www.thecandidadiet.com/forum/yaf_postst1665_No-longer-on-Candida-diet-Got-edema.aspx

    It might be the same, it my be different, but I would be concerned!

    -Raster

    #70012

    Caitie
    Member
    Topics: 6
    Replies: 12

    Hi,

    First of all I believe gout is inflammation of the joint areas only on the feet-so gout would only cause the joint of your large toe to swell up for example. If your whole foot, ankle and calf are swollen then it is edema (a build up of fluid in these areas from either the kidneys or liver functioning incorrectly).

    I just received my first test results back (ultrasound and bloodwork) and I have a kidney stone, some problems with my hemoglobin levels, platlet levels, and I am still having symptoms of edema and leg cramping (I was the person who posted about getting edema). The second doctor I saw (who analyzed my results) told me it wasn’t the diet or eating too much protein (protein from meat-even alot-is good for you, just not protein shakes or powders. She said even eating half a goat at one sitting wouldn’t be bad for you-lol), what caused the edema was the supplement adrenal support lobp or licorice extract that I was taking as apparently she said some people are more sensitive to certain supplements and some supplements can also just be dangerous, especially since my kidneys and liver were already struggling due to the large doses of antibiotics doctors gave me for the past two years for reoccuring bladder infections.

    So, the supplement you are taking could be causing edema-or maybe not-just keep an eye on it.

    It never hurts to go to your doctor or a walk in clinic-you should go if you think you have edema-leaving it can cause damage to your kidneys or liver. In fact I have to go back to the doctor for more tests as things are still not back to normal.

    #70020

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Caitie wrote: The second doctor I saw (who analyzed my results) told me it wasn’t the diet or eating too much protein (protein from meat-even alot-is good for you, just not protein shakes or powders. She said even eating half a goat at one sitting wouldn’t be bad for you-lol), what caused the edema was the supplement adrenal support lobp or licorice extract that I was taking as apparently she said some people are more sensitive to certain supplements and some supplements can also just be dangerous, especially since my kidneys and liver were already struggling due to the large doses of antibiotics doctors gave me for the past two years for reoccuring bladder infections.

    Caitie, I would be concerned about any doctor who made that statement. She apparently knows nothing about ammonia and nitrogen as presenting possible dangers to the human body. That amount of meat, even goat, broken down all at once would release an abundance of ammonia and nitrogen into the body causing an overload for both the liver and kidneys; not that I assume for a second that she was serious or that anyone would attempt this, however, it was a careless and misleading statement lacking in knowledge of the breakdown of animal protein in the body.

    This information should be of particular concern for you since you say your kidneys and liver were already struggling.

    Able

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Molybdenum & swollen feet?’ is closed to new replies.